Okabe, Shinya and Yoshizawa, Kensuke. "A dynamical approach to the variational inequality on modified elastic graphs" Geometric Flows, vol. 5, no. 1, 2020, pp. 78-101. https://doi.org/10.1515/geofl-2020-0100
Geometric Flows is an open access journal which exposes readers to the research frontier concerning geometric flow theory. It features papers presenting the state-of-the-art of a rapidly developing field lying at the interface between geometric analysis, applied mathematics, theoretical and mathematical physics.